# SDR SWAA2014010223776

- Difficulty date: December 23, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N787SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29812
- Aircraft time: 47,456 hours, 27,812 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER, STABILIZER STATION 129.50, 8" AFT OF FWD SPAR, RIB CRACKED 1" ABOVE LOWER CHORD AT VERTICAL STIFFENER.  REPAIRED RIB IAW SRM.
